# SDR DL76L031016

- Difficulty date: November 15, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 31,835 hours, 5,064 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002939
- Part serial: 1061962
- Condition: Failed
- Location: Recirculation
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 120 KTS.  F/A REPORTED STRONG ELECTRICAL FUMES EMANATING FROM RT SIDE OF MID GALLEY.  INSPECTED GALLEYS EQUIPMENT PACK BAY 1 AND 2 AND BOTH ENG, NO ODORS NOTED.  AT DEPARTURE CAPT REPORT RT RECIRCULATION FAN INOP.  PER PRECAUTION DEACTIVATED RT RECIRC FAN PULLED AND SECURED.  REPLACED RT RECIRCULATION FAN.  OPS NORMAL.
